2 doctors weighed in:
Are the side effects of remeron (mirtazapine) a big problem?
2 doctors weighed in

Dr. John Moranville
Psychiatry
1 doctor agrees
In brief: Not usually
The most common side effects are sedation and wt gain.
Often people with depression have trouble sleeping so the sedation may be a good thing. Wt gain is a bigger problem. Careful attention to diet may help or you may need to talk to your psychiatrist about another antidepressant.

In brief: Not usually
The most common side effects are sedation and wt gain.
Often people with depression have trouble sleeping so the sedation may be a good thing. Wt gain is a bigger problem. Careful attention to diet may help or you may need to talk to your psychiatrist about another antidepressant.
Dr. John Moranville
Dr. John Moranville
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors